I am 46 y/o female who had an IUD removed via D&C procedure...my post-op instructions involved taking Augmentin every 12 hours for 7 days. At the end of that 7 day period, I started having severe itching and burning inside/outside my vaginal, labia areas, and outside the rectum area as well.
Within a day or so, I went to an Endrinologyist for my constant constipation issue, and was diagnosis with a another infection in the stomach. I was given Flagyl for that infections which I am taking and must take for 30 days. But my vaginal area feels like some struck a match too it and my uterus feels like its going to fall out at any moment.
What is this severe itching and burning...a yeast infection? Is there a shot I can take versus all these antibiotic pills for so long? Although, the Flagyl was not given to me for the vaginal issue only my stomach issue.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.